# SDR SWAA2022021759706

- Difficulty date: January 9, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737*
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 141A550426
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS328; LBL34 AND WL208.1 AT FWD GALLEY AREA 2022-15857 / [01] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 24-FEB-22  UT EQUIPMENT P/N: 45MG; S/N: 130061901; DUE DATE: 11-MAY-22;[02] REPAIRED FLOOR BEAM LOC. FLOOR BEAM BS328 LBL20 AND LBL 41 AT LEVEL STR 17L AT FWD GALLEY IAW B737-700 SRM SRM 53-10-51-2R-8 REPAIR 8.THIS REPAIR IS CATEGORY A AND THE REMAINING STEPS ARE DOCUMENTED ON THE FOLLOWING CARD: TTG8Q00A6ZQP SEE INDIVIDUAL SIGNOFF .;[03] REPAIRED FLOOR BEAM LOC. FLOOR BEAM BS328 LBL20 AND LBL 41 AT LEVEL STR 17L AT FWD GALLEY IAW B737-700 SRM SRM 53-10-51-2R-8 REPAIR 8.THIS REPAIR IS CATEGORY A AND THE REMAINING STEPS ARE DOCUMENTED ON THE FOLLOWING CARD: TTG8Q00A6ZQP SEE INDIVIDUAL SIGNOFF .
